# SDR DALA1051175637

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 47,864 hours, 16,834 cycles
- Engine: Pwa PW2037
- Engine time: 40,899 hours, 14,419 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part serial: 727184
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 40,899 hours, 14,419 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, A VERY FOUL AND IRRITATING ODOR FROM THE PACKS WAS NOTED IN THE COCKPIT AND CABIN.  MID LAV SMOKE ALARM SOUNDED.  FUMES   DISSIPATED AFTER ABOUT 5 MINUTES.  MX FOUND OIL LEAK FROM CORE INLET OF NR2 ENGINE.  MX REPLACED ENGINE NR 2 AND PERFORMED PACK BURNOUT.
